# SDR UALA2010051401634

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 37,542 hours, 9,933 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305027
- Part serial: 106
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT WAS AT 4K WITH LANDING ALT SET TO ZERO IN BOTH CONTROLLER 1 AND 2.  REPLACED CABIN PRESSURE SELECTOR PANEL.  OPS ARE GOOD.
